Nonexistence of nontrivial solutions with decay order for some nonlinear elliptic equations (JNCA) |
 |
Volume 18
|
Number 5
|
pp. 883-892
|
|
|
Nonexistence of nontrivial solutions with decay order for some nonlinear elliptic equations |
Jeng-Eng Lin |
|
|
|
|
Key words |
Mathematices Subject Classification |
Nonlinear elliptic equations, nonexistence, Morawetz multiplier |
Primary 35J60, 35J61, 35J62
|
|
|
|
|
|
|
|
|
|
|
|
|
Copyright© 2015 Yokohama Publishers |
|
For Editor |
|
For Authors |
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|